# SDR 08FDEA03313

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 6521655440
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SUPPORT BEAM CUT OUT ON SPOILER NR 8 IS CRACKED AT WBL 123 REMOVED "J" BEAM IAW B727 SRM 51-30-2 AND FABRICATED NEW "J" BEAM FROM BAC1506-860 7075-T6.  APPROX DIM 81 INCHES IN LENGTH IAW B727 SRM 51-30-5 AND SRM 57-20-2 FIG 2.  TREATED AND PRIMED "J" BEAM IAW B727 SRM 51-10-2 AND INSTALLED NEW "J" BEAM IAW B727 SRM 51-30-2.
